# SDR 20001101SH022

- Difficulty date: October 17, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N561SS
- Make and model: Beech 200BEECH
- Aircraft serial: BB464
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02532330002
- Part serial: 6706
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLAMED OUT IN-FLIGHT, RESTART PROCEDURES TRIED, BUT ENGINE WOULD NOT START.  EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND DRIVESHAFT FOR HIGH PRESSURE FUEL PUMP BROKEN.  ENGINE OIL FILTER CHECKED FOR METAL CONTAMINATION, NONE FOUND.  DRAINS FOR FCU CHECKED FOR LEAKAGE, NONE FOUND.  CAUSE FOR FAILURE IS STILL UNDER INVESTIGATION.  (X)
